# SDR SIMA200731603

- Difficulty date: November 7, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 10,405 hours, 7,614 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 23438123
- Part serial: 5646
- Condition: Smoke
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK AUTO FAIL AND VISUAL SMOKE FROM AIRCRAFT VENTS IN COCKPIT.  REMOVED AND REPLACED LEFT ACM IAW CRJ AMM 21-51-08.  OPERATIONAL TEST GOOD MEL ITEM RESTORED.  AIRCRAFT RETURNED TO SERVICE.
